# SDR 2007UALA00964

- Difficulty date: March 29, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N2789
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKING.  CAUSE UNKNOWN DUE TO INTERNAL LEAKING.  REPLACED ASPIRATOR.
